Raimondo, Mario
On normalization of Nash varieties
Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985) , p. 137-145
Zbl 0578.58001 | MR 799903
URL stable : http://www.numdam.org/item?id=RSMUP_1985__73__137_0

Bibliographie

[1] F. Acquistapace - F. BROGLIA - A. TOGNOLI, Sulla normalizzazione degli spazi analitici reali, Boll. U.M.I., 12 (1975). MR 396993 | Zbl 0318.32001

[2] S. Greco - C. TRAVERSO, On seminormal schemes, Comp. Math., 40 (1980). Numdam | MR 571055 | Zbl 0412.14024

[3] M.G. Marinari - M. Raimondo, Integral morphisms and homeomorphisms of affine k-varieties, Commutative Algebra, Lecture Notes Pure Appl. Math., 84, Marcel Dekker (1983). MR 686944 | Zbl 0508.14009

[4] F. Mora - M. Raimondo, On noetherianness of Nash rings, to appear on Proc. A.M.S. MR 722409 | Zbl 0539.14018

[5] F. Mora - M. Raimondo, Sulla fattorizzazione analitica delle funzioni di Nash, to appear on Le Matematiche (Catania). MR 847831

[6] R. Narasimhan, Introduction to the theory of analytic spaces, Lect. Notes Math., 25, Springer (1966). MR 217337 | Zbl 0168.06003

[7] M. Raimondo, Some remarks on Nash rings, to appear on Rocky Mountain J. Math. MR 773133 | Zbl 0578.14027